Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 24, NWS Houston/Galveston, TX

May 25, 20155 counties in Texas

NWS Houston/Galveston, TX issued this tornado warning at May 25, 2015, 7:50 PM CDT for 5 counties in Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 7:50 PM CDT (00:50 UTC)
Expired
May 25, 2015, 8:15 PM CDT
In force
25 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Grimes County, TX, Harris County, TX, Montgomery County, TX, Walker County, TX, Waller County, TX

The radar

The Houston radar (KHGX), 109 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:52 PM CDTTornado WatchSPC8 hr
May 25, 6:24 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.8 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3112 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3112 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
2.7
Supercell composite
16.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WFUS54 KHGX 260050
TORHGX
TXC185-201-339-471-473-260115-
/O.NEW.KHGX.TO.W.0024.150526T0050Z-150526T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
750 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
  SOUTH CENTRAL WALKER COUNTY IN SOUTHEASTERN TEXAS...
  NORTHEASTERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN GRIMES COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 815 PM CDT
    
* AT 749 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  OVER MAGNOLIA...OR NEAR PINEHURST...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORTHERN CONROE...WILLIS...PINEHURST...PANORAMA VILLAGE...
  MAGNOLIA...MONTGOMERY...TODD MISSION...LAKE CONROE DAM...DOBBIN AND
  PLANTERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3008 9585 3022 9599 3060 9558 3040 9537
TIME...MOT...LOC 0049Z 224DEG 43KT 3024 9575 

$$

40
1 follow-up statement
828 
WWUS54 KHGX 260101
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
801 PM CDT MON MAY 25 2015

TXC185-201-473-260111-
/O.CAN.KHGX.TO.W.0024.000000T0000Z-150526T0115Z/
HARRIS TX-WALLER TX-GRIMES TX-
801 PM CDT MON MAY 25 2015

...THE TORNADO WARNING FOR NORTHWESTERN HARRIS...NORTHEASTERN WALLER
AND SOUTHEASTERN GRIMES COUNTIES IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3060 9558 3040 9537 3014 9576 3025 9580
      3039 9580
TIME...MOT...LOC 0101Z 224DEG 43KT 3035 9563 

$$

TXC339-471-260115-
/O.CON.KHGX.TO.W.0024.000000T0000Z-150526T0115Z/
WALKER TX-MONTGOMERY TX-
801 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTH
CENTRAL WALKER AND NORTHWESTERN MONTGOMERY COUNTIES...
    
AT 801 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR LAKE
CONROE DAM...OR 9 MILES WEST OF CONROE...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
NORTHERN CONROE...WILLIS...PINEHURST...PANORAMA VILLAGE...MAGNOLIA...
MONTGOMERY...LAKE CONROE DAM AND DOBBIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3060 9558 3040 9537 3014 9576 3025 9580
      3039 9580
TIME...MOT...LOC 0101Z 224DEG 43KT 3035 9563 

$$

40

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 6:59 PM CDT, 51 minutes earlier.

Area forecast discussion, May 25, 6:59 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
659 PM CDT MON MAY 25 2015

.DISCUSSION...
PLEASE SEE 00Z AVIATION DISCUSSION...

&&

.AVIATION...
LINE OF SEVERE THUNDERSTORMS EXTENDS ACROSS THE NORTHERN PORTIONS
OF THE FORECAST AREA AND WILL CONTINUE TO IMPACT KCLL AND KUTS
FOR THE NEXT 2 HOURS. THE LINE HAS HAD A SLOW SE PROGRESSION...HOWEVER
NUMERICAL GUIDANCE SUGGESTS THAT THE LINE WILL ACCELERATE AND THE
SOUTHERN PORTION WILL IMPACT THE HOUSTON METRO TERMINALS BETWEEN
02-04Z AND THE COASTAL TERMINALS BETWEEN 04-07Z. THE TIMING
CONFIDENCE IS HIGHEST AT TERMINALS TO THE NORTH OF THE I-10
CORRIDOR.

BEHIND THE LINE...ANTICIPATE MVFR CIGS OVERNIGHT AT ALL
TERMINALS. STRONG ONSHORE FLOW WILL CONTINUE ON TUESDAY WITH
ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE AT HOUSTON METRO AREA
TERMINALS.   44

&&
.PREV DISCUSSION... /ISSUED 647 PM CDT MON MAY 25 2015/
LINE OF STORMS HAS BACK BUILT AND ANOTHER TORNADO WATCH HAS BEEN
ISSUED FOR THE SOUTHERN HALF OF SE TX UNTIL 2AM. ARE WX HAZARDS
ARE IN PLAY - FLASH FLOODING...WIND DAMAGE...HAIL & TORNADOES.
LINE IS RAPIDLY ADVANCING EASTWARD ACROSS NE TX WHICH IS CAUSE
FOR CONCERN THE SRN PART MOVING INTO SE TX COULD EVENTUALLY SLOW
AND CAUSE MORE HEADACHES LATE TONIGHT. BUT AS OF THIS MOMENT IT IS
STILL ADVANCING ESE. WE'LL KEEP AN EYE ON TRENDS. 47

&&

.PREV DISCUSSION... /ISSUED 359 PM CDT MON MAY 25 2015/
DISCUSSION... SHORTWAVE MOVING ACROSS NORTH TEXAS THIS AFTERNOON
HAS GENERATED FAST MOVING LINE OF TSTMS ALONG W/ SOME SUPERCELLS.
TRAILING THUNDERSTORMS EXTEND SOUTHWARD INTO THE HILL COUNTRY AND
ARE BEING FED BY 30-35KT LLJ FROM THE GULF ALONG W/ EVIDENT
DIVERGENT FLOW ALOFT.

THESE STORMS SHOULD TRACK EASTWARD INTO PARTS OF SOUTHEAST TEXAS
THIS EVENING AND OVERNIGHT. DUE TO THE TRAINING NATURE...AREAS OF
HEAVY RAINFALL CAN BE EXPECTED AND FF WATCH WAS EXTENDED UNTIL
MIDNIGHT. IT APPEARS THE HIGHEST AMOUNTS WILL LIKELY BE ALONG AND
NORTH OF INTERSTATE 10 WHERE 1 TO 3 INCHES MAY BE OBSERVED...WITH
LOCALIZED HIGHER AMOUNTS. ALTHOUGH THERE IS CONSIDERABLE
UNCERTAINTY...LOCATIONS FURTHER SOUTH SHOULD SEE LESS
ACCUMULATIONS. HOWEVER THE POSSIBILITY OF FLASH FLOODING STILL
EXISTS SHOULD LOCALIZED HEAVY AMOUNTS OCCUR...THEREFORE THAT
REGION WILL ALSO REMAIN IN THE WATCH. AS MENTIONED ABOVE...SEVERE
THREAT REMAINS W/ TORNADOS & WIND DAMAGE PRIMARY THREATS.

BEST DIVERGENCE MOVES OFF TO THE EAST TOWARD MIDNIGHT AND WOULD
ANTICIPATE GENERAL INTENSITY TO INCREASE. AS PRIMARY SHORTWAVE AND
FORCING MOVES OFF INTO OK/ARKANSAS THERE IS SOME CONCERN THE
SOUTHERN PORTION OF THE CONVECTION OVER US WILL SLOW DOWN...LEAVING
A BOUNDARY FOR LINGERING PRECIP OVERNIGHT AND/OR BOUNDARY TO WORK
OFF OF TOMORROW. WE'RE GOING TO JUST HAVE TO WAIT AND SEE HOW
THINGS PLAY OUT AS THERE CONTINUES TO BE DIFFERING MODEL SOLNS -
AND MESOSCALE PROCESSES MIGHT COME INTO PLAY.

WITH THE EXCEPTION OF THE POTENTIAL LINGERING BOUNDARY, ETC FOR
TUE...WE SHOULD SEE PW VALUES DIMINISH BACK INTO THE 1.5-1.7"
RANGE AND SLIGHT MID LEVEL RIDGING BEGIN TAKING SHAPE OVER THE NW
GULF FOR THE REST OF THE WORK WEEK. THIS SHOULDN'T COMPLETELY
SHUTOFF PRECIP CHANCES...BUT SHIFT THEM INTO MORE OF THE USUAL
DIURNAL SCT AFTN/EVNG VARIETY. STILL ANTICIPATE RIDGE TO BE
SUPPRESSED GOING INTO THE WEEKEND AS NEXT WRN TROF MOVES INTO THE
PLAINS. 47

MARINE...
MODERATE TO STRONG ONSHORE WINDS WILL PERSIST THROUGH THIS EVENING
OVER THE BAYS AND NEARSHORE WATERS AS A STRONG STORM SYSTEM MOVES
ACROSS SOUTHEAST TEXAS. ALTHOUGH THE MAIN IMPACT OF THE SYSTEM WILL
BE OVER THE INLAND AREAS...THERE IS A CHANCE FOR ISOLATED STRONG OR
SEVERE STORMS THROUGH MID EVENING TONIGHT. FROM THERE THE WINDS WILL
GRADUALLY DIMINISH BEGINNING OVERNIGHT TONIGHT AND TUESDAY. THERE
ARE STILL SOME CONCERNS FOR MINOR FLOODING DURING THE TIME OF HIGH
TIDE ALONG THE GULF FACING BEACHES OF THE BOLIVAR PENINSULA LATER
TONIGHT AND TUESDAY MORNING. THE TIDE LEVELS ARE THEN EXPECTED TO
SLOWLY DIMINISH TO NEAR NORMAL DURING THE MID WEEK PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      71  87  73  87  72 / 100  20  20  30  20
HOUSTON (IAH)              72  88  73  88  74 /  90  40  20  30  10
GALVESTON (GLS)            78  85  77  86  78 /  70  20  20  20  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     HIGH RIP CURRENT RISK UNTIL 9 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON...
     MATAGORDA.

GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES: MATAGORDA BAY...WATERS FROM FREEPORT TO
     THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL MIDNIGHT CDT TONIGHT
     FOR THE FOLLOWING ZONES: GALVESTON BAY.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

&&

DISCUSSION...47
AVIATION/MARINE...44
Hazardous weather outlook, May 25, 4:13 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
413 PM CDT MON MAY 25 2015

TXZ163-164-176>179-195>200-210>214-226-227-235>238-262115-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
413 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE MOVING INTO THE REGION FROM THE
HILL COUNTRY THIS EVENING. HEAVY RAIN AND SEVERE WEATHER ARE BOTH
POSSIBLE. THE BETTER CHANCES OF BOTH WILL LIKELY BE ALONG AND
NORTH OF INTERSTATE 10...ALTHOUGH CANNOT BE DISCOUNTED FURTHER TO
THE SOUTH. RAINFALL ACCUMULATIONS BETWEEN 1 AND 3 INCHES WITH
LOCALIZED HIGHER AMOUNTS ARE POSSIBLE. A FLASH FLOOD WATCH IS IN
EFFECT FOR ALL OF SOUTHEAST TEXAS. REGARDING SEVERE WEATHER...WIND
DAMAGE AND TORNADOES WILL BOTH BE THREATS.

AT THE BEACH...HIGH RISK OF RIP CURRENTS AND ABOVE NORMAL SURF
HEIGHTS CONTINUE THIS EVENING. SWIM NEAR A LIFEGUARD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE REGION TUESDAY
THROUGH SUNDAY...BUT WILL PROBABLY BE MORE SCATTERED IN NATURE.
RAIN CHANCES INCREASE ONCE AGAIN OVER THE WEEKEND AS THE NEXT STORM
SYSTEM MOVES INTO THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. PLEASE SEND REPORT OF SEVERE
WEATHER AND FLASH FLOODING VIA TWITTER OR FACEBOOK AT NWSHOUSTON.

GMZ330-335-350-355-370-375-262115-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
413 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR ELEVATED WINDS AND SEAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO TUESDAY. WINDS
AND SEAS HIGHER IN AND NEAR STORMS INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, May 25, 2:28 PM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
228 PM CDT MON MAY 25 2015

TXZ163-252000-
HOUSTON TX-
228 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOUSTON COUNTY UNTIL
300 PM CDT...

AT 227 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF LATEXO TO
AUSTONIO...AND MOVING NORTH AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CROCKETT...AUSTONIO...GRAPELAND...LATEXO...AND HOUSTON COUNTY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3157 9524 3138 9527 3113 9564 3114 9573
      3122 9574 3123 9573 3127 9573 3130 9570
      3129 9567 3134 9566 3136 9566 3140 9570
      3145 9571 3146 9575 3147 9572 3151 9574
      3152 9565 3154 9565 3158 9540 3159 9528
TIME...MOT...LOC 1927Z 180DEG 32KT 3142 9534 3120 9565

40
Special weather statement, May 25, 4:37 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
437 PM CDT MON MAY 25 2015

TXZ163-176-196-252245-
MADISON TX-HOUSTON TX-BRAZOS TX-
437 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...NORTHWESTERN MADISON
AND NORTH CENTRAL BRAZOS COUNTIES UNTIL 545 PM CDT...

AT 435 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FRANKLIN...OR 10 MILES NORTH OF HEARNE...MOVING EAST-NORTHEAST
AT 50 MPH.

WIND GUSTS UP TO 60 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CROCKETT...AUSTONIO...GRAPELAND...LATEXO...NORMANGEE...WECHES...AND
HOUSTON COUNTY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY .

IF ON OR NEAR HOUSTON COUNTY LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
TEXAS.

LAT...LON 3158 9517 3152 9510 3147 9510 3145 9504
      3106 9577 3085 9639 3092 9634 3107 9604
      3109 9577 3114 9577 3116 9573 3121 9575
      3127 9573 3132 9566 3145 9571 3146 9575
      3147 9572 3151 9574 3157 9549
TIME...MOT...LOC 2135Z 240DEG 49KT 3102 9654

40
Local storm report, May 25, 6:53 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
653 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     FLASH FLOOD      BRYAN                   30.67N  96.37W
05/25/2015                   BRAZOS             TX   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES IN THE CITY OF BRYAN.

&&

EVENT NUMBER HGX1500277

DO
Local storm report, May 25, 7:25 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
725 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     FUNNEL CLOUD     WEIMAR                  29.70N  96.78W
05/25/2015                   COLORADO           TX   LAW ENFORCEMENT

            PUBLIC REPORT OF FUNNEL CLOUD ALONG I-10 NEAR WEIMER.

&&

EVENT NUMBER HGX1500278

DO

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:09 PM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Waller and 1 more6 hr
May 25, 7:11 PM CDTFlash Flood WarningHGXGrimes, Houston, Madison, Montgomery, Polk, San Jacinto and 2 more3 hr
May 25, 7:11 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Waller, Washington49 min
May 25, 7:28 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity, Walker47 min
May 25, 7:43 PM CDTSevere Thunderstorm WarningHGXAustin, Grimes, Harris, Montgomery, Walker, Waller and 1 more62 min
May 25, 7:58 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Waller, Washington47 min
May 25, 8:10 PM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, Polk, San Jacinto, Trinity35 min
May 25, 8:27 PM CDTFlash Flood WarningHGXMontgomery, Polk, San Jacinto, Walker3 hr
May 25, 8:29 PM CDTRiver Flood WarningHGXMadison, Walker62 hr
May 25, 8:31 PM CDTFlash Flood WarningHGXHarris, Montgomery, San Jacinto, Walker3 hr
May 25, 8:35 PM CDTFlash Flood WarningHGXAustin, Colorado, Grimes, Harris, Montgomery, Waller3 hr
May 25, 8:41 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Liberty, Montgomery, San Jacinto, Waller64 min
May 25, 8:45 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris30 min
May 25, 8:47 PM CDTSevere Thunderstorm WarningHGXPolk28 min
May 25, 8:54 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Harris, Montgomery, San Jacinto3 hr
May 25, 9:06 PM CDTSpecial Marine WarningHGX54 min
May 25, 9:09 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Waller, Washington, Wharton51 min
May 25, 9:11 PM CDTFlash Flood WarningHGXChambers, Harris, Liberty, Montgomery, Polk, San Jacinto3 hr
May 25, 9:13 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris47 min
May 25, 9:41 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris, Waller64 min
May 25, 9:50 PM CDTSpecial Marine WarningHGX85 min
May 25, 10:03 PM CDTRiver Flood WarningHGXHarris13 hr
May 25, 10:23 PM CDTRiver Flood WarningHGXHarris7 days
May 25, 10:43 PM CDTRiver Flood WarningHGXHarris6 hr
May 25, 10:52 PM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris113 min
May 25, 11:04 PM CDTRiver Flood WarningHGXHarris6 hr
May 25, 11:11 PM CDTFlash Flood WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton2 hr
May 25, 11:13 PM CDTRiver Flood WarningHGXBrazos, Grimes, Madison8 days
May 25, 11:13 PM CDTRiver Flood WarningHGXBurleson, Washington45 hr
May 25, 11:13 PM CDTRiver Flood WarningHGXBurleson, Lee37 hr
May 25, 11:19 PM CDTRiver Flood WarningHGXHarris17 hr
May 25, 11:36 PM CDTRiver Flood WarningHGXHarris, Montgomery20 hr
May 25, 11:36 PM CDTRiver Flood WarningHGXHarris6 days
May 25, 11:40 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris3 hr
May 25, 11:40 PM CDTRiver Flood WarningHGXHarris11 hr
May 25, 11:45 PM CDTSevere Thunderstorm WarningHGXJackson45 min
May 25, 11:53 PM CDTRiver Flood WarningHGXHarris7 days
May 26, 12:17 AM CDTRiver Flood WarningHGXHarris11 hr
May 26, 12:35 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris115 min
May 26, 12:36 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton3 hr
May 26, 12:49 AM CDTSpecial Marine WarningHGX86 min
May 26, 12:52 AM CDTRiver Flood WarningHGXHarris6 days
May 26, 12:58 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Matagorda, Wharton47 min
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris21 hr
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris21 hr
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris10 hr
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris21 hr
May 26, 1:25 AM CDTFlash Flood WarningHGXFort Bend, Wharton95 min
May 26, 1:30 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 1:41 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris49 min
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris7 days
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris10 hr
May 26, 2:16 AM CDTSpecial Marine WarningHGX29 min
May 26, 2:20 AM CDTRiver Flood WarningHGXHarris6 days
May 26, 2:21 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris114 min
May 26, 2:28 AM CDTSevere Thunderstorm WarningHGXFort Bend, Wharton47 min
May 26, 2:30 AM CDTFlash Flood Warning EmergencyHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more3 hr
May 26, 2:36 AM CDTRiver Flood WarningHGXColorado, Wharton4 days
May 26, 2:40 AM CDTRiver Flood WarningHGXLavaca36 hr
May 26, 3:21 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend39 min
May 26, 3:58 AM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston, Harris47 min
May 26, 3:59 AM CDTSpecial Marine WarningHGX46 min
May 26, 4:10 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris110 min
May 26, 4:46 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Washington119 min
May 26, 5:07 AM CDTRiver Flood WarningHGXMontgomery71 hr
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris, Waller8 days
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris18 hr
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris, Montgomery7 days
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris, Montgomery7 days
May 26, 5:38 AM CDTFlash Flood WarningHGXAustin, Washington82 min
May 26, 5:52 AM CDTAreal Flood WarningHGXFort Bend, Harris9 hr
May 26, 6:11 AM CDTAreal Flood AdvisoryHGXGrimes, Waller2 hr
May 26, 7:07 AM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton5 days
May 26, 7:07 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton11 days
May 26, 9:28 AM CDTRiver Flood WarningHGXMatagorda, Wharton51 hr
May 26, 9:28 AM CDTRiver Flood WarningHGXJackson3 days
May 26, 9:34 AM CDTRiver Flood WarningHGXMatagorda, Wharton5 days

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.